Asymptotic Behavior of a Stochastic E-rumor Model with Lévy Jump

Authors

  • Séverine Bernard University of Antilles, Department of Mathematic and Computer Sciences, LAMIA (EA 4540), BP 250, 97159, Pointe-a-Pitre, Guadeloupe, France
  • Alain Pietrus University of Antilles, Department of Mathematic and Computer Sciences, LAMIA (EA 4540), BP 250, 97159, Pointe-a-Pitre, Guadeloupe, France
  • Kendy Valmont University of Antilles, Department of Mathematic and Computer Sciences, LAMIA (EA 4540), BP 250, 97159, Pointe-a-Pitre, Guadeloupe, France

DOI:

https://doi.org/10.37256/cm.132020177

Keywords:

stochastic e-rumor models, Brownian motion, lévy jump, Itô Lévy's formula, extinction, persistence in the mean

Abstract

In this paper, we investigate the effects of a Lévy jump on the dynamic of propagation of a rumor on a social network. The random environment is characterized by white noises and Lévy jump and we establish sufficient conditions for extinction and persistence in the mean of an e-rumor. At the end, we compare our study with our previous one[7] to see the difference with only white noises.

Downloads

Published

2020-06-16

How to Cite

1.
Bernard S, Alain Pietrus, Valmont K. Asymptotic Behavior of a Stochastic E-rumor Model with Lévy Jump. Contemp. Math. [Internet]. 2020 Jun. 16 [cited 2024 Jul. 13];1(3):149-6. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/177